# SDR KCSA201803271039

- Difficulty date: March 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N262JM
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 94,239 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SIDE OF FUSELAGE SKIN JUST FWD OF FRAME BS 1350 ABOVE STRINGER 14R.
